# SDR AALA201907019043

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 50,711 hours, 32,144 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE INDICATION ON PANEL AT FLIGHT ATTENDANT STATION, "LAVATORY E" MESSAGE DISPLAYED. NO INDICATION OF SMOKE OR FUMES WENT AWAY. MAINTENANCE RESET SDCU PER TSM 24-00-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
